Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 717698, 8 pages
Research Article

The Hypergroupoid Semigroups as Generalizations of the Groupoid Semigroups

1Department of Applied Mathematics, Hanyang University, Ansan 426-791, Republic of Korea
2Department of Mathematics, Research Institute for Natural Sciences, Hanyang University, Seoul 133-791, Republic of Korea
3Department of Mathematics, University of Alabama, Tuscaloosa, AL 35487-0350, USA

Received 8 March 2012; Accepted 14 July 2012

Academic Editor: Sazzad H. Chowdhury

Copyright © 2012 Jeong Soon Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jeong Soon Han, Hee Sik Kim, and J. Neggers, “The Hypergroupoid Semigroups as Generalizations of the Groupoid Semigroups,” Journal of Applied Mathematics, vol. 2012, Article ID 717698, 8 pages, 2012. doi:10.1155/2012/717698